# SDR ASAA2021062235292

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,857 hours, 6,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810769
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AT FWD GALLEY P/N 141A5810-769 AFT INBD LOWER SURFACE IS DAMAGED (MARKED).DOT S684. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR PANEL P/N 141A5810-769 BY REMOVING DAMAGED AREA OF LOWER SKIN AND BONDING FIBERGLASS WET LAY UP REPAIR IAW B737-900ER SRM 53-00-50-2R-0 AND 53-00-50-2R-2 PARA 3. FIG 202 REMOVED DOT.
